Patient :I have been dealing with migraines in recent years that seem to come on around my menstrual cycle. In recent months my doctor switched me to a birth control pill that Microgestin 1/20, which will allow my period to come every 12 weeks. I am on the middle of my 3rd pill pack 8 weeks and finding that I have experience migraines twice and the these days are occurring of when my period would have been on my old pill cycle.
Other than this I am not experiencing any issues with the new pill. I am just curious if my body would still be adjusting to a new pill cycle even though I am not experiencing any symptoms of my period. Or could my migraines not be related to my cycle as I previously thought?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.